# SDR USAA2012020200011

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 30,354 hours, 20,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2624
- Condition: Low Pressure
- Location: L2 Door
- Part time: 30,354 hours, 20,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER AND OPERATION CYLINDER HAS LOW PRESSURE.  SERVICED CYLINDER PER AMM 52-10-00-614-001.
